# SDR FDEA201407201880

- Difficulty date: July 20, 2014
- Submitted: August 6, 2014
- Operation: Air carrier
- Aircraft: N585FE
- Make and model: Doug MD-11F
- Aircraft serial: 48481
- Aircraft time: 73,769 hours, 15,814 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Panel
- Part number: WSP0786501
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGID CARGO BARRIER METAL FLOOR PANEL 233PF FOUND CORRODED.  FLOOR PANEL REMOVED AND REPLACED IAW AMM 53-21-10-2 REVISION 79.1.
